# SDR HSYA2010012410

- Difficulty date: January 24, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- Aircraft time: 28,654 hours, 35,060 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Resistor
- Condition: Hot
- Location: Windshield Wiper
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ENROUTE, PILOT OF FLIGHT 145 REPORTED THAT HE OBSERVED AN ACRID/BURNING ODOR IN THE COCKPIT. ATTEMPTED TO ISOLATE THE SOURCE VIA TURNING OFF ALL NON ESSENTIAL SYS THEN REACTIVATING THEM ONE BY ONE. HE WAS UNABLE TO ISOLATE THE SOURCE. ACFT LANDED WITHOUT INCIDENT AND MX WAS ADVISED. MX TROUBLESHOOT AND FOUND WINDSHIELD RESISTOR HOT, WINDSHIELD WIPER STUCK TO WINDSHIELD DUE TO BEING DRY AND WINDSHIELD SWITCH IN THE SLOW POSITION. UNSTUCK WINDSHIELD WIPERS THEN PERFORMED WINDSHIELD WIPER OPS CHECK WITH WET WINDSHIELD -OPS CHECK GOOD. ALL WORK DONE IAW MM 30-40-00.
